# SDR UIEA2018082601796

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,713 hours, 16,581 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Window Heat
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP (04TH TIME) REFERENCE AIRCRAFT LOG DATES 22AUG18, 25AUG18, 25AUG18, EICAS MSG RT FWD WINDOW. PERFORMED INSPECTION OF WINDOW HEAT WIRING, FOUND LOOSE CONNECTIONS AT CB C392 WITH CARBON BUILDUP. CLEANED AND TIGHTENED CONNECTION ALL WORK PERFORMED IAW FIM 30-41-FT 803. OPS CHECK NORMAL.
